# SDR USAA990739

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 743-754
- Part time: 42,842 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING WALK-AROUND FOUND 1.9 INCH SKIN CRACK AND 1 INCH CRACK IN SKIN AT BS 743 AND S19R AND BS 754.5 AND S19R.  INSTALLED DOUBLER MADE OF .090 INCH 2024T3.  BOTH CRACKS REPAIRED WITH SAME DOUBLER PER SRM 53-00-01 FIG 202.  (X)
